MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 821 to 840 of 1836

821
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

822
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

823
A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

Colliander, James; Kwon, Soonsikresearcher; Oh, Tadahiro, JOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

824
Generic initial ideals of singular curves in graded lexicographic order

Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongSeok, JOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

825
PRIME KNOTS WHOSE ARC INDEX IS SMALLER THAN THE CROSSING NUMBER

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.21, no.10, 2012-09

826
Cohomological invariants of central simple algebras of degree 4

Baek, Sanghoonresearcher; Berhuy, Gregory, ARCHIV DER MATHEMATIK, v.98, no.5, pp.415 - 425, 2012-05

827
STABILITY COMPUTATION VIA GROBNER BASIS

Hassett, Brendan; Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, pp.41 - 62, 2010-01

828
A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

829
LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.625 - 636, 2010-07

830
Slopes of smooth curves on Fano manifolds

Hwang, Jun-Muk; Kim, Hosung; Lee, Yongnamresearcher; Park, Jihun, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.43, pp.827 - 839, 2011-10

831
Complex structure on the rational blowdown of sections in E(4)

Lee, Yongnamresearcher, ADVANCED STUDIES IN PURE MATHEMATICS, no.60, 2010-12

832
A construction of Horikawa surface via Q-Gorenstein smoothings

Lee, Yongnamresearcher; Park, Jongil, MATHEMATISCHE ZEITSCHRIFT, v.267, no.1-2, pp.15 - 25, 2011-02

833
A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

834
Multistatic Imaging of Extended Targets

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Solna, Knut, SIAM JOURNAL ON IMAGING SCIENCES, v.5, no.2, pp.564 - 600, 2012

835
Essential dimension of central simple algebras

Baek, Sanghoonresearcher; Merkurjev, Alexander S., ACTA MATHEMATICA, v.209, no.1, pp.1 - 27, 2012-09

836
On Unconditional Well-Posedness of Modified KdV

Kwon, Soonsikresearcher; Oh, Tadahiro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.15, pp.3509 - 3534, 2012

837
The degree complexity of smooth surfaces of codimension 2

Ahn, Jeaman; Kwak, Sijongresearcher; Song, Yeongseok, JOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

838
BASIC POLYNOMIAL INVARIANTS, FUNDAMENTAL REPRESENTATIONS AND THE CHERN CLASS MAP

Baek, Sanghoonresearcher; Neher, E.; Zainoulline, K., DOCUMENTA MATHEMATICA, v.17, pp.135 - 150, 2012

839
Stability of bicanonical curves of genus three

Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000, 2009-10

840
Moving lemma for additive higher Chow groups

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.6, no.2, pp.293 - 326, 2012

rss_1.0 rss_2.0 atom_1.0